Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Compact Lie groups associated with endomorphisms of $C^*$-algebras


Authors: Sergio Doplicher and John E. Roberts
Journal: Bull. Amer. Math. Soc. 11 (1984), 333-338
MSC (1980): Primary 46L05, 46L40, 46L60; Secondary 43A40
MathSciNet review: 752792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L05, 46L40, 46L60, 43A40

Retrieve articles in all journals with MSC (1980): 46L05, 46L40, 46L60, 43A40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15296-0